Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Had unprotected sex several time. Taken postinor-2 medication. Chances of pregnancy?

Hi, I m XXXXXX.. Last period was 22 February ... On 9 march around 4am, I had unprotected sex with fiancé.. On 11 march 9pm then I took postinor 2... In that 2day, we had 5times of unprotected sex due to he wanted to have kid.. But eventually, I decided not to do so, then I took the medicine.. Will I get pregnant? Thank you for helping me in this
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM

The post coital contraceptive pills have more than 95% success rate during the 1st 24 hours after having sexual intercourse. The success rate decreases by 25% on day 2nd and 50% by day 3rd and so on. There is a 2 day gap between 9 and 11 march which do explains some risk of conception

To rule out the pregnancy you can have a lab test Beta HCG which will give you the accurate result whether you are pregnant or not.

Answered: Thu, 28 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor